my husband was recently changed to the generic prograf. He is having the side effects of abd. discomfort , swelling of the feet and ankles.
Why has bcbs of al. stopped paying for prograf?
- 21 Aug 2010 by stella pettus
- 3 Sep 2010
- prograf, side effect, generic, swelling
Added 21 Aug 2010:
he has been on prograf for nine years,since his liver transplant. he has done well. until they recently changed his prograf to the generic. they tell us that the insurance will no longer pay for prograf. if he has side effects from the generic, will they pay?
- Prograf Information for Consumers
- Prograf Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prograf (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 4 answers
Posted 31 Dec 2009 • 5 answers
Posted 14 Mar 2010 • 1 answer
Posted 11 May 2010 • 1 answer
Posted 22 Jul 2016 • 0 answers